# SDR GTIA201804192591

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 13,303 hours, 6,014 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CLASS 2 MAINTENANCE MESSAGE ON STATUS PAGE, E/A REPORTED A BURNING ODOR IN THE  FORWARD GALLEY.  RESET THE SYSTEM IAW AMM 23-73-00.  FAULT CLEARED , NO DEFECTS NOTED OR ODOR OF BURNING NOTED.
